# SDR IPXA2022102687532

- Difficulty date: October 4, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H I/B FLAP O/B FWD HINGE LWR I/B FACE HAS CORROSION.REPAIRED R/H I/B FLAP O/B FWD HINGE I/B FACE IAW EA 011-5740-01-A9736 REV I/R AND EO MD11-5740-85083-A DATED 10/25/2022 AND FAA FORM 8100-9.
